# SDR 97ZZZX1506

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 440 S23r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS NOTED ON STRINGER S23R EXTENDING FROM STA 360 - STA 440.
